Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Can drinking coffee and smoking causes gloating, nausea and dizziness?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1766 Questions
I am gloated a lot of times, especially after drinking coffee and eating certains foods. I use a lot of sugar in my coffee and usually have three mugs a day. Also feel gloated after eating, I do not eat much but my diet is usually a lot of white bread. I do not have pain nor do I feel nauseated. I do have diarrhoea on many occasions but not all the time. I also smoke heavily. I am 71 years of age.
Posted Thu, 19 Dec 2013 in Digestion and Bowels
Answered by Dr. T Shobha Deepak 1 hour later
Brief Answer: Caffeine in coffee usually causes gloating Detailed Answer: Namaste Welcome to Healthcare-Magic Greetings of the day Dear Termakill Excessive intake of caffeine, refined sugar and low fiber diet are associated with such symptoms. Also the increase in age slows down the intestinal motility. As there are no other associated complaints which could point to other pathology, there seems no cause of concern. I would suggest you the following 1. Avoid coffee- if it's inevitable to avoid it, decaffeinated coffee can be used. 2. Consumption of good quantity of water- it can be trouble some drinking large amount of water at night, it can be overcome by consuming atleast 2liter of water everyday. 3. Avoiding low fiber diet like white bread 4. Consumption of high fiber diet 5. Having 2 servings of fruits out of which one should be citrus food along with consumption of green leafy vegetables. 6. Avoiding oily/fried/spicy food. I hope I have answered your query In case you have any other query kindly get back to me. Wishing you a healthy life ahead. Take care Regards Dr T Shobha Deepak MBBS MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor